MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.rlu.0000170014.35693.6c

Медицинская библиотека · Clinical nuclear medicine · 2005

Thyroid dysfunction during interferon alpha therapy for chronic hepatitis C.

Shen Lily, Bui Chuong, Mansberg Robert, Nguyen Diep, Alam-Fotias Sharon

Клинический случайСтатьяПеревод в очереди

Аннотация

Interferon-alpha therapy is well known to induce a wide range of thyroid dysfunction. A 22-year-old woman with chronic hepatitis C developed overt hyperthyroidism while on interferon-alpha and ribavirin therapy. Tc-99m thyroid scintigraphy demonstrated virtually absent tracer uptake consistent with subacute thyroiditis. Ten months after starting antiviral therapy, overt hyperthyroidism recurred. Repeat thyroid scintigraphy revealed diffusely increased tracer uptake throughout the thyroid gland consistent with Graves disease. This is an unusual case of 2 forms of hyperthyroidism-confirmed scintigraphically and occurring in the same patient over time while on interferon-alpha therapy.

Для цитирования: Shen Lily, Bui Chuong, Mansberg Robert, Nguyen Diep, Alam-Fotias Sharon. Thyroid dysfunction during interferon alpha therapy for chronic hepatitis C.. Clinical nuclear medicine. 2005. DOI: 10.1097/01.rlu.0000170014.35693.6c.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.